On the summation of sequences by vector matrices
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (1985), pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
Some stability properties of unconditionally convergent series with respect to the choice of coefficients are studied. Generalizations of two well-known facts are given.
@article{UZERU_1985_3_a0,
author = {F. A. Talalian},
title = {On the summation of sequences by vector matrices},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {3--9},
year = {1985},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1985_3_a0/}
}
F. A. Talalian. On the summation of sequences by vector matrices. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (1985), pp. 3-9. http://geodesic.mathdoc.fr/item/UZERU_1985_3_a0/
[1] A. P. Robertson, “Unconditional convergence and the Vitali-Hahn-Saks theorem”, Bull. Soc. Math. France, 31–32 (1972), 335–341 | MR | Zbl
[2] C. Constantinescu, “Spaces of multipliable famtles in Hausdorff topological groups”, Lecture Notes in Mathematics, 1980, no. 794, 532–546 | DOI | MR | Zbl
[3] K. Musial, C. Ryll-Nardzewski, W. A Woyezynski, “Convergence presque sure des series aleatoires vectorielles a multlpllcateurs borne”, C. R. Acad. Sci. Paris, 279 (1974), 225–228 | MR | Zbl
[4] S. Rolewicz, Metric linear spaces, Monografie Matematyczne, 56, PWN–Polish Sci. Publ., Warszaw, 1972 | MR | Zbl